Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence of solutions with asymptotic behavior of exterior problems of Hessian equations

Author: Limei Dai
Journal: Proc. Amer. Math. Soc. 139 (2011), 2853-2861
MSC (2010): Primary 35J96, 35J60
Published electronically: January 28, 2011
MathSciNet review: 2801627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we use the Perron method to prove the existence of viscosity solutions with asymptotic behavior at infinity to Hessian equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J96, 35J60

Retrieve articles in all journals with MSC (2010): 35J96, 35J60

Additional Information

Limei Dai
Affiliation: School of Mathematics and Information Science, Weifang University, Shandong 261061, People’s Republic of China

Keywords: Hessian equations, viscosity solutions, asymptotic behavior.
Received by editor(s): May 5, 2010
Received by editor(s) in revised form: July 28, 2010
Published electronically: January 28, 2011
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia